# SDR ASAA2017030220017

- Difficulty date: March 2, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 33,836 hours, 10,457 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: QA07995
- Part serial: YY097513A
- Condition: Failed
- Location: Fuel Filter
- Part time: 15,128 hours, 4,834 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI, LEFT FUEL FILTER BYPASS LIGHT ILLUMINATED AND EXTINGUISHED TWICE.   FUEL FLOW INDICATIONS WERE NORMAL UP TO 50% N2.  ACFT GROUNDED.  REMOVED AND REPLACED NR 1 ENGINE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH IAW AMM 73-34-01, OPS AND LEAK CHECKED GOOD.
